Operational versus Lie-algebraic methods and the theory of multi-variable Hermite polynomials

G. Dattoli, H.M. Srivastava, Subuhi Khan

Research output: Contribution to journalArticle

8 Citations (Scopus)


In this article, we consider the problem of developing a unified point of view on the theory of multivariable and multi-index Hermite polynomials. We combine the principle of monomiality with the methods of operational nature and show that this approach provides a more flexible tool than a full Lie-algebraic treatment. We also provide several examples illustrating this unified point of view. © 2005 Taylor & Francis Ltd.
Original languageEnglish
Pages (from-to)81 - 91
Number of pages11
JournalIntegral Transforms and Special Functions
Issue number1
Publication statusPublished - Jan 2005
Externally publishedYes


All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Analysis
  • Applied Mathematics

Cite this